# SDR AMTA200800165

- Difficulty date: February 28, 2008
- Submitted: March 14, 2008
- Operation: Air carrier
- Aircraft: N314TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30640
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FUEL TANK ACCESS 532QB HAS PITTING CORROSION ON LOWER SKIN PANEL LANDING AND CLAMP RING.  REMOVED PITTING CORROSION ON LT FUEL TANK ACCESS LANDING 532QB, IAW B737-800, SRM 51-01-02-0G, ORG MAT .176, MAT LOSS .006, REM MAT .170, FOUND WITHIN LIMITS IAW 57-20-01-1A, PERFORMED FLAP PEENING 51-20-06 AND SOPM 20-10-03.
